Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Tangential Touch between the Free and the Fixed Boundary in a Semilinear Free Boundary Problem in Two Dimensions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2014 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 52, no 1, 21-42 p.Article in journal (Refereed) Published
Abstract [en]

We study minimizers of the functional where B_{1}^{{\mathchoice {\raise .17ex\hbox {\scriptstyle +}} {\raise .17ex\hbox {\scriptstyle +}} {\raise .1ex\hbox {\scriptscriptstyle +}} {\scriptscriptstyle +}}}=\{x\in B_{1}: x_{1}>0\} , u=0 on {xB 1:x 1=0}, \lambda^{{\mathchoice {\raise .17ex\hbox {\scriptstyle \pm }} {\raise .17ex\hbox {\scriptstyle \pm }} {\raise .1ex\hbox {\scriptscriptstyle \pm }} {\scriptscriptstyle \pm }}} are two positive constants and 0<p<1. In two dimensions, we prove that the free boundary is a uniform C 1 graph up to the flat part of the fixed boundary and also that two-phase points cannot occur on this part of the fixed boundary. Here, the free boundary refers to the union of the boundaries of the sets {xu(x)>0}.

Place, publisher, year, edition, pages
2014. Vol. 52, no 1, 21-42 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-170218DOI: 10.1007/s11512-012-0179-3ISI: 000332797200003OAI: oai:DiVA.org:uu-170218DiVA: diva2:508616
Available from: 2012-03-13 Created: 2012-03-09 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

fulltext(220 kB)94 downloads
File information
File name FULLTEXT02.pdfFile size 220 kBChecksum SHA-512
c86d76b12242afeac146b6dfbabb874ceff33fc38493b66d5284bc04fe854f61142f90ba4c0d766b4407758f728e1a088ee50522e2cb6d1508be17ca4fe45204
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Bazarganzadeh, Mahmoudreza
By organisation
Analysis and Applied Mathematics
In the same journal
Arkiv för matematik
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 110 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 540 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf